Am I Pregnant Or Is It Side Effects

5 Replies
Debbie - April 2

Onto my little problem ... i feel a bit rude am just on here and asking for advice about a problem lol.. hope u dont mind.. OK heres the score : In May last year i had my first shot of deepo Provera then another shot in August, i would have been due to get another shot in Novemeber but didnt take it. During November/ December i put on a bit of weight, i also noticed that i was getting tired easily and my br___ts were heavy and sensitive. My tummy was the shape of a pregnant woman, and ppl started to comment on it and ask if i was pregnant.. even my partner said there was something different about me and my face was glowing.. i put it down to him talking rubbish lol.. but did a test to check on the friday, which was negative,,,, i still felt different, so on the saturday i did another , while doing the test my mother shouted me and came into the room ( the bedroom- we have an en suite) and i panicked and shoved the test in the box without looking at the result. On the Sunday i went in my bag and saw the test box and thot oh sugar i forgot to check the result, when i did ,, there was a very faint CROSS on teh window which meant pregnant.. i told my partner and he said see i told u u look different.But later that day i got a mild cramp and had a wee bit of pinkish discharge. I managed to get appointment for the nurse on the Tuesday and she did another test which was negative and tiold me to come back the following week for another just in case, the test the followign week was negative again. To this day 3 months on , i still have had no period, i get niggling pains as if its about to start but no period comes, my br___ts are heavy and sesntive and i noticed the other night that the area around my nipples has got larger... Im confused?? Is this side affects of coming off the provera or what? Can anyone give me any advice??Id really appreciate it as this is startin to confuse me real bad . Thanks. Take care Debbie xx

 

Debbie - April 2

Forgot to add, i also have been having cravings for healthy food like fruit salads and such ,, and im like a big chocoholic!...

 

Debbie - April 3

Can someone please answer this ??

 

Grandpa Viv - April 3

I have read that some women have to have medical help to get their cycle back in sync after coming off Depo. A preg test has to be read within the time limit specified in order to be valid.

 

L. - April 3

I was on Depo, and when i got off nothing like that happened to me. No signs or symptoms. The swollen b___sts would happen while being ON the shot, because it makes your body think it's already preg. Once you get off it, you shrink down to normal. I have heard that too much hcg hormone in your system can make the stick neg because it's too high for the stick too read.

 

Debbie - April 4

i havent heard that before about too much hcg hormone in the body can produce a neg result?? Has anyone else heard this??

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?